Advertisement

Distributive Laws Between the Operads \({{\,\mathrm{\textit{Lie}}\,}}\) and \({{\,\mathrm{\textit{Com}}\,}}\)

  • Murray BremnerEmail author
  • Vladimir Dotsenko
Conference paper
  • 43 Downloads
Part of the Communications in Computer and Information Science book series (CCIS, volume 1125)

Abstract

We apply computer algebra, especially linear algebra over polynomial rings and Gröbner bases, to classify inhomogeneous distributive laws between the operads for Lie algebras and commutative associative algebras.

Keywords

Computer algebra Linear algebra over polynomial rings Gröbner bases Algebraic operads Distributive laws Lie and commutative algebras 

References

  1. 1.
    Bremner, M., Dotsenko, V.: Algebraic Operads: An Algorithmic Companion. Chapman and Hall/CRC, Boca Raton (2016)CrossRefGoogle Scholar
  2. 2.
    Bremner, M., Dotsenko, V.: Classification of regular parametrised one-relation operads. Can. J. Math. 69(5), 992–1035 (2017)CrossRefGoogle Scholar
  3. 3.
    Dotsenko, V., Griffin, J.: Cacti and filtered distributive laws. Algebraic Geom. Topol. 14(6), 3185–3225 (2014)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Dotsenko, V., Markl, M., Remm, E.: Non-Koszulness of operads and positivity of Poincaré series. Preprint arXiv:1604.08580
  5. 5.
    Loday, J.L., Vallette, B.: Algebraic Operads. Grundlehren der mathematischen Wissenschaften, vol. 346. Springer, Heidelberg (2012).  https://doi.org/10.1007/978-3-642-30362-3CrossRefzbMATHGoogle Scholar
  6. 6.
    Markl, M., Remm, E.: Algebras with one operation including Poisson and other Lie-admissible algebras. J. Algebra 299(1), 171–189 (2006)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsUniversity of SaskatchewanSaskatoonCanada
  2. 2.Institut de Recherche Mathématique Avancée, UMR 7501Université de Strasbourg et CNRSStrasbourg CEDEXFrance

Personalised recommendations